| Catalog Number |
CH2000S-C |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a spinning spiros closed male luer, red cap reported that after the spiros was attached and twisted until "clicked", the spiros became detached.This was a securement device and should never disconnect.There were no patient harm and no reported patient involvement.
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.